The fourth of July my fiancee and I were messing around after having been drinking that day. Ultimately the condom broke so the next morning we went and bought the Plan B pill within 8 hours. A week later we messed around again and the same thing happened so we bought another one just to be safe. My period came July 15 starting like usual. I had a heavy bleeding the 2nd day. But the third day I only was spotting. My period only lasted 3 1/2 days. Which is unusual seeing as my period normally last 5-6 days. Non the less we shrugged it off and went on about our life. Now it's August and I still haven't got my period. I have been having cramps pretty frequently as if I am about to start but just nothing has came. Is this normal? I know the Plan B pill with mess up cycles. But it does make me a little uneasy. I do take birth control on a daily basis but used the pill just to double cross everything. Anybody else have this problem?
Plan B is a huge dose of artificial hormones/chemicals for your body to handle, & is only to be used in total emergencies. Using it twice in one cycle is going to really mess up your hormones, & you may find it months before you get your cycle back to normal.
If you want a double method of protection, condoms or the cap/diaphragm & spermicide would be a better option. You could also look into having a non-hormonal IUD fitted by a doctor.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2014 • 1 answer
Posted 4 Nov 2015 • 1 answer
Posted 26 Jan 2016 • 1 answer
Posted 1 Mar 2016 • 1 answer
Posted 16 May 2016 • 1 answer